Show simple item record

dc.contributor.authorAmat Plata, Sergio 
dc.contributor.authorLevin, David 
dc.contributor.authorRuiz Álvarez, Juan 
dc.contributor.authorTrillo Moya, Juan Carlos 
dc.contributor.authorYáñez Avendaño, Dionisio Félix 
dc.date.accessioned2023-03-17T07:49:39Z
dc.date.available2023-03-17T07:49:39Z
dc.date.issued2022-02-25
dc.identifier.citationAmat, S., Levin, D., Ruiz-Álvarez, J. et al. A class of C2 quasi-interpolating splines free of Gibbs phenomenon. Numer Algor 91, 51–79 (2022). https://doi.org/10.1007/s11075-022-01254-6es_ES
dc.identifier.issn1017-1398
dc.description.abstractIn many applications, it is useful to use piecewise polynomials that satisfy certain regularity conditions at the joint points. Cubic spline functions emerge as good candidates having C2 regularity. On the other hand, if the data points present discontinuities, the classical spline approximations produce Gibbs oscillations. In a recent paper, we have introduced a new nonlinear spline approximation avoiding the presence of these oscillations. Unfortunately, this new reconstruction loses the C2 regularity. This paper introduces a new nonlinear spline that preserves the regularity at all the joint points except at the end points of an interval containing a discontinuity, and that avoids the Gibbs oscillations.es_ES
dc.description.sponsorshipOpen Access funding provided thanks to the CRUE-CSIC agreement with Springer Nature. This work was funded by the Programa de Apoyo a la investigación de la fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia 20928/PI/18, by the national research project MMTM2015-64382-P and PID2019-108336GB-I00 (MINECO/FEDER), by grant MTM2017-83942 funded by Spanish MINECO and by grant PID2020-117211GB-I00 funded by MCIN/AEI/10.13039/501100011033.es_ES
dc.formatapplication/pdfes_ES
dc.language.isoenges_ES
dc.publisherSPRINGERes_ES
dc.relation.urihttps://link.springer.com/article/10.1007/s11075-022-01254-6es_ES
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.titleA class of C2 quasi-interpolating splines free of Gibbs phenomenones_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.subject.otherMatemática Aplicadaes_ES
dc.subjectSplineses_ES
dc.subjectAdaption to discontinuitieses_ES
dc.subjectC2 regularityes_ES
dc.subjectQuasi-interpolationes_ES
dc.subjectComputer aided design (modeling of curves)es_ES
dc.identifier.urihttp://hdl.handle.net/10317/12228
dc.peerreviewSIes_ES
dc.identifier.doi10.1007/s11075-022-01254-6
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
dc.type.versioninfo:eu-repo/semantics/publishedVersiones_ES
dc.subject.unesco12 Matemáticases_ES
dc.contributor.convenianteUniversidad Politécnica de Cartagenaes_ES
dc.contributor.convenianteUniversidad de Valenciaes_ES


Files in this item

untranslated

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España